# SDR SWAA2023010588318

- Difficulty date: January 4, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 71,967 hours, 42,836 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Fwd Megaphone
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD MEGAPHONE REQUIRES BATTERY CHANGE AND INSP.   REMOVED AND REPLACED BATTERIES OPS CHECK GOOD PER AMM 25-64-00.
